MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-41
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6) - 02-010-01-0250 - lgc femoral ps cem left sz 5, (b)(6) - 201-78-15 - holding pin mini sharp point 4 pk, (b)(6) - 02-012-43-5040 - lgc tibia rbktray cem sz 5f/ 4t, (b)(6) - 201-78-81 - 3 trocar, mod.Hex 2pk, (b)(6) - 521-78-32 - threaded pin size 3.0 collarless, (b)(6) - 521-78-23 - threaded pin size 2.3 collared, (b)(6) - 521-78-23 - threaded pin size 2.3 collared.
 
Event or Problem Description
It was reported that approximately 3 years and 8 months post the initial left total knee arthroplasty, the patient underwent a revision.The patella was removed, and the tibial insert was revised to a size 5, 11mm.Poly wear was indicated.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3 device not returned checked.Investigation details based on the images provided, there does not appear to be excess wear of the polyethylene components.The reason for the revision reported could not be confirmed.H6 investigation type, findings, conclusion codes.

Brand Name
THREE PEG PATELLA 41MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville, FL 32653
3523771140
MDR Report Key20679753
Report Number1038671-2024-04387
Device Sequence Number7229736
Product Code JWH
UDI-Device Identifier10885862039620
UDI-Public10885862039620
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Catalogue Number200-02-41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/16/2024
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale